# SDR AT9900108

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 590043503
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE LEFT FLAP VANE ACCESS PANELS 1529A, 1533A, 1544A, 1543A, 1518A, 1521A AND THE LEFT WING OUTBOARD VANE CORRODED AND SEVERAL RIVETS POPPED THROUGH OUT INTERNAL CAVITIES AS VIEW THROUGH ACCESS OPENNINGS 1544A AND 1543A AT UPPER VANE SURFACE.  REMOVED AND REPLACED LEFT WING FLAP VANE ACCESS PANEL, INSTALLED AND OPS CHECKED GOOD IAW DC9 SRM 51-30-1, 51-30-0, 57-00, AND MM 27-51-3.
